MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS SIZE 2; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS SIZE 2; HIP STEM CEMENTLESS
Catalog Number 01.12.032
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: femoral component revision occurred 5 years and 3 months after cementless total hip arthroplasty.No information concerning patient age and general health status is available.Radiographic image provided shows pronounced stem subsidence, which has probably contributed to stress shielding.Subsidence may be due to insufficient bone quality or insufficient press fit achieved at the time of primary implantation: we do not know when the subsidence occurred, certainly not recently.In this case, initial implant position and femoral bone morphology cannot be assessed not having immediate post-surgery and preop x-rays.Batch review performed on 16 april 2019: lot 124802: (b)(4) items manufactured and released on 21-feb-2013.Expiration date: 2018-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) we were informed about a revision surgery planned on (b)(6).About 5 years and 3 months after primary the surgeon revised the patient for stem subsidence.Stem and ceramic head swapped successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS SIZE 2
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8527536
Report Number3005180920-2019-00284
Device Sequence Number1885220
Product Code JDI
UDI-Device Identifier07630030802140
UDI-Public07630030802140
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number01.12.032
Device Lot Number124802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;